# SDR ABXA9500591

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 575468828
- Condition: Cracked
- Location: Bs 133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D 90-80-03; S.B. 56-1, FOUND CRACKS AROUND RIVETS AND EDGE OF DOUBLER AT UPPER AFT CORNER OF RIGHT CLEARVIEW WINDOW.  ALSO DISCOVERED A CRACKED RETAINER SKIN AROUND WINDOW AFTER DOUBLER WAS REMOVED.  REPAIRED IAW DOUGLAS SERVICE REWORK DRAWING NR 5952965.
